Andradas Heranz, Carlos and Diaz-Cano Ocaña, Antonio (2004) On Marshall’s p-invariant for semianalytic set germs. In Contribuciones matemáticas : homenaje al profesor Enrique Outerelo Domínguez. Complutense, Madrid, pp. 21-32. ISBN 8474917670
Restricted to Repository staff only until 2020.
The invariant p(V ) has been introduced by M. Marshall as a measure of the complexity of semialgebraic sets of a real algebraic variety V . This invariant is defined as the least integer such that every semialgebraic set S ⊂ V has a separating family with p(V ) polynomials. In this paper we provide estimates for the invariant p in the case of analytic set germs. One of the tools we use is a realization theorem which is interesting by itself.
|Item Type:||Book Section|
|Uncontrolled Keywords:||Separating familie; Semianalytic germs; Semialgebraic sets.|
|Subjects:||Sciences > Mathematics > Algebraic geometry|
C. Andradas, L. Brocker, J. Ruiz: Constructible sets in real geometry. Ergeb.Math. 33, Springer-Verlag, Berlin 1996.
C. Andradas, A. Dıaz–Cano: Closed stability index of excellent henselian local rings. To appear in Math. Z..
E. Becker: On the real spectrum of a ring and its application to semialgebraic geometry. Bulletin AMS 15 (1986), 19–60.
E. Bierstone, P.D. Milman: Local resolution of singularities. Lecture Notes in Math. 1420 (1990), 42–64.
J. Bochnak, M. Coste, M.F. Roy: Real algebraic geometry. Ergeb. Math. 36,Springer-Verlag, Berlin 1998.
L. Brocker: On basic semialgebraic sets. Expo. Math. 9 (1991), 289–334.
Spaces of orderings and semialgebraic sets. Can. Math. Soc. Conf.Proc. 4 (1984), 231–248.
M. Marshall: Separating families for semialgebraic sets. Manuscripta math.80 (1993), 73–79.
Quotients and inverse limits of spaces of orderings. Can. J. Math.31 (1979), 604–616.
J.M. Ruiz: A note on a separation problem. Arch. Math. 43 (1984), 422–426.
|Deposited On:||23 Nov 2012 13:00|
|Last Modified:||05 Dec 2012 10:09|
Repository Staff Only: item control page